Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 4, Issue 2, 92-179
Articles: 1 - 8
ON THE (p, q)-GROWTH OF ENTIRE FUNCTION SOLUTIONS OF HELMHOLTZ EQUATION
Author(s): DEVENDRA KUMAR
Pages: 92-101
EXISTENCE OF GLOBAL SOLUTIONS FOR IMPULSIVE FUNCTIONAL DIFFERENTIAL EQUATIONS WITH NONLOCAL CONDITIONS
Author(s): S. SIVASANKARAN, M. MALLIKA ARJUNAN, V. VIJAYAKUMAR
Pages: 102-114
CONDITIONING OF THREE-POINT BOUNDARY VALUE PROBLEMS ASSOCIATED WITH FIRST ORDER MATRIX LYAPUNOV SYSTEMS
Author(s): M.S.N. MURTY, D. ANJANEYULU, G. SURESH KUMAR
Pages: 115-125
A NEW REGULARITY CRITERION FOR THE NAVIER-STOKES EQUATIONS
Author(s): HU YUE, WU-MING LI
Pages: 126-129
PROOFS OF THREE OPEN INEQUALITIES WITH POWER-EXPONENTIAL FUNCTIONS
Author(s): VASILE CIRTOAJE
Pages: 130-137
EXISTENCE RESULTS FOR IMPULSIVE SYSTEMS WITH NONLOCAL CONDITIONS IN BANACH SPACES
Author(s): V. KAVITHA, M. MALLIKA ARJUNAN, C. RAVICHANDRAN
Pages: 138-151
CONTROLLABILITY OF IMPULSIVE QUASI-LINEAR FRACTIONAL MIXED VOLTERRA-FREDHOLM-TYPE INTEGRODIFFERENTIAL EQUATIONS IN BANACH SPACES
Author(s): V. KAVITHA, M. MALLIKA ARJUNAN
Pages: 152-169
ON A CERTAIN CLASS OF HARMONIC MULTIVALENT FUNCTIONS
Author(s): SAURABH PORWAL, POONAM DIXIT, VINOD KUMAR
Pages: 170-179

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more